Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Hau-Tieng Wu, Associate Professor of Mathematics and Statistical Science

Hau-Tieng Wu
Contact Info:
Office Location:  207 Physics Building, 120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2861
Email Address: send me a message
Web Page:  https://hautiengwu.wordpress.com/home/

Teaching (Fall 2019):

  • MATH 531.01, REAL ANALYSIS I Synopsis
    Physics 235, TuTh 08:30 AM-09:45 AM
Education:

Ph.D.Princeton University2011
M.D.National Yang Ming University (Taiwan)2003
Recent Publications   (More Publications)

  1. Alagapan, S; Shin, HW; Fröhlich, F; Wu, H-T, Diffusion geometry approach to efficiently remove electrical stimulation artifacts in intracranial electroencephalography., Journal of Neural Engineering, vol. 16 no. 3 (June, 2019), pp. 036010 [doi]  [abs]
  2. Lu, Y; Wu, HT; Malik, J, Recycling cardiogenic artifacts in impedance pneumography, Biomedical Signal Processing and Control, vol. 51 (May, 2019), pp. 162-170 [doi]  [abs]
  3. Chen, H-Y; Pan, H-C; Chen, Y-C; Chen, Y-C; Lin, Y-H; Yang, S-H; Chen, J-L; Wu, H-T, Traditional Chinese medicine use is associated with lower end-stage renal disease and mortality rates among patients with diabetic nephropathy: a population-based cohort study., Bmc Complementary and Alternative Medicine, vol. 19 no. 1 (April, 2019), pp. 81 [doi]  [abs]
  4. Zhang, JT; Cheng, MY; Wu, HT; Zhou, B, A new test for functional one-way ANOVA with applications to ischemic heart screening, Computational Statistics & Data Analysis, vol. 132 (April, 2019), pp. 3-17, Elsevier BV [doi]  [abs]
  5. Tan, C; Zhang, L; Wu, H-T, A Novel Blaschke Unwinding Adaptive-Fourier-Decomposition-Based Signal Compression Algorithm With Application on ECG Signals., Ieee Journal of Biomedical and Health Informatics, vol. 23 no. 2 (March, 2019), pp. 672-682, Institute of Electrical and Electronics Engineers (IEEE) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320